MathSciNet Relay Station
MathSciNet bibliographic data
MR804914 11R06
Boyd, David W. Pisot numbers in the neighbourhood of a limit point. I. J. Number Theory 21 (1985), no. 1, 17–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement